# SDR ASAA2016041316389

- Difficulty date: April 13, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 34,785 hours, 10,745 cycles
- System (JASC): 5240 · Service Doors
- Part: Gust Lock
- Part number: 571411
- Condition: Damaged
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WILL NOT RELEASE TO ALLOW CLOSURE.  IAW MEL 52-7D CONTACTED MAINTENANCE. ACFT GROUNDED, REF LP 11625772, R1 DOOR GUST LOCK PIN MISSING.  R1 DOOR LEVER ON MEL 52-7D.  MANUALLY RELEASED LEVER.  OPS CHECK NORMAL.  R & R R1 RELEASE BUTTON ASSY. OPS CHECK GOOD.  REF AMM 52-41-21.  THIS CLEARS MEL 52-7D.
